Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 6 > AKNS Formalism and Exact Solutions of KdV and...
< Back to Volume

AKNS Formalism and Exact Solutions of KdV and Modified KdV Equations with Variable-Coefficients

Full Text PDF

Abstract:

We apply the AKNS hierarchy to derive the generalized KdV equation andthe generalized modified KdV equation with variable-coefficients. We system-atically derive new exact solutions for them. The solutions turn out to beexpressible in terms of doubly-periodic Jacobian elliptic functions.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 6)
Pages:
32-41
DOI:
10.18052/www.scipress.com/IJARM.6.32
Citation:
S. Das and D. Ghosh, "AKNS Formalism and Exact Solutions of KdV and Modified KdV Equations with Variable-Coefficients", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 32-41, 2016
Online since:
Sep 2016
Export:
Distribution: